MathSciNet Relay Station
MathSciNet bibliographic data
MR431190 57C55 (57C35)
Venema, Gerard A. A topological disk in a $4$-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977), no. 3, 386–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement